A blowup criterion for ideal viscoelastic flow

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

16 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)431-437
Journal / PublicationJournal of Mathematical Fluid Mechanics
Volume15
Issue number3
Publication statusPublished - 2013
Externally publishedYes

Abstract

We establish an analog of the Beale-Kato-Majda criterion for singularities of smooth solutions of the system of PDE arising in the Oldroyd model for ideal viscoelastic flow. © 2012 Springer Basel.